The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour

Erika Hausenblas, Georg Wehowar

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

In the present article, we introduce the second Kummer function with matrix parameters and examine its asymptotic behaviour relying on the residue theorem. Further, we provide a closed form of a solution of a Weber matrix differential equation and give a representation using the second Kummer function.
Original languageEnglish
Pages (from-to)1-8
Number of pages8
Journal Abstract and applied analysis
Volume2018
Issue number2018
Publication statusPublished - 2 Dec 2018

Cite this